# SDR SWAA2013061917341

- Difficulty date: June 10, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 21,263 hours, 12,688 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 6550821
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LOWER ATTACH ANGLE FOR THE AFT BULKHEAD PANEL CORRODED AT BS 947, BETWEEN LBL 15 TO RBL 15.  R & R ANGLE IAW SRM.
